An Hdiv-based mixed quasi-reversibility method for solving elliptic Cauchy problems

Research output: Scientific - peer-reviewArticle

Standard

An Hdiv-based mixed quasi-reversibility method for solving elliptic Cauchy problems. / Darde, Jeremi; Hannukainen, Antti; Hyvönen, Nuutti.

In: SIAM JOURNAL ON NUMERICAL ANALYSIS, Vol. 51, No. 4, 2013, p. 2123-2148.

Research output: Scientific - peer-reviewArticle

Harvard

APA

Vancouver

Author

Darde, Jeremi; Hannukainen, Antti; Hyvönen, Nuutti / An Hdiv-based mixed quasi-reversibility method for solving elliptic Cauchy problems.

In: SIAM JOURNAL ON NUMERICAL ANALYSIS, Vol. 51, No. 4, 2013, p. 2123-2148.

Research output: Scientific - peer-reviewArticle

Bibtex - Download

@article{11c8a52064474efeb575041060dd5557,
title = "An Hdiv-based mixed quasi-reversibility method for solving elliptic Cauchy problems",
keywords = ": quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem, : quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem, : quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem",
author = "Jeremi Darde and Antti Hannukainen and Nuutti Hyvönen",
year = "2013",
volume = "51",
pages = "2123--2148",
journal = "SIAM JOURNAL ON NUMERICAL ANALYSIS",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

RIS - Download

TY - JOUR

T1 - An Hdiv-based mixed quasi-reversibility method for solving elliptic Cauchy problems

AU - Darde,Jeremi

AU - Hannukainen,Antti

AU - Hyvönen,Nuutti

PY - 2013

Y1 - 2013

KW - : quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem

KW - : quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem

KW - : quasi-reversibility method, Cauchy problem, inverse obstacle problem, mixed variational problem

UR - http://dx.doi.org/10.1137/120895123

M3 - Article

VL - 51

SP - 2123

EP - 2148

JO - SIAM JOURNAL ON NUMERICAL ANALYSIS

T2 - SIAM JOURNAL ON NUMERICAL ANALYSIS

JF - SIAM JOURNAL ON NUMERICAL ANALYSIS

SN - 0036-1429

IS - 4

ER -

ID: 783158